MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY; PROSTHESIS, HIP
Catalog Number 00625006535
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ russia.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that when opening the sterile box during surgery, a hair was found.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).No product was returned; visual evaluation of the provided photos found a hair-like debris lying across the inner sterile blister.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause or the condition of the device when it left zimmer biomet cannot be determined.A simulation test was performed by the manufacturing site to replicate the reported event.The test was performed on three samples to seal a hair into the inner blister in the same location as shown in the customer provided photographs.Upon opening the test blisters, a channel was identified on each of the sample blisters.Review of the customer provided photographs found no channel marks on the inner blister.The test concluded that the hair was not likely sealed into the inner blister at the time of manufacturing.Additionally, comparison of two of the customers provided photographs found the hair is not lying in the same orientation.This complaint cannot be confirmed as the source of the hair cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRILOGY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21717882
Report Number0001822565-2025-00799
Device Sequence Number4682503
Product Code LPH
UDI-Device Identifier00889024119833
UDI-Public(01)00889024119833(17)320610(10)J7273831
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K934765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00625006535
Device Lot NumberJ7273831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown